advertisement
Question
Posted by: Katie | 2010/09/20

Period / Twice a month

Hi.

I get my period twice a month for the past 3-4 months.

I have used the Pill, Yasmin, in the past and it worked PERFECTLY for me...but then about 2 years after I started using it, I have started to get my period twice a month. I went to my Gp and she subscribed a different Pill to me. But I still get my period twice every month...

I have no infection and besides the fact that I get my period twice a month...I have NO OTHER side effects like headaches..or lower back pain or pain during sexual intercourse etc...

Do you have ANY IDEA what can be the cause of this and what do you recommend?!

Thank you,
Katie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

When you say twice a month, do you mean the beginning and end of each month, because you should have a period every 28 days.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: katie | 2010/09/23

No, I am not getting my period in the beginning and end of the month.. I mean I will get my period and not even 2weeks after, I will get another one... :-( Normally lasting also between 4-6 days...

Reply to katie
Posted by: Katie | 2010/09/22

Hi.

I''ve already posted this query before...but got no reply...

Do you respond to all of your queries or just to some because I see there is many queries you dont answer.

Is there still a point in having this webpage then if you dont answer? I was just wondering????

I get my period twice a month for the past 3-4 months.

I have used the Pill, Yasmin, in the past and it worked PERFECTLY for me...but then about 2 years after I started using it, I have started to get my period twice a month. I went to my Gp and she subscribed a different Pill to me. But I still get my period twice every month...

I have no infection and besides the fact that I get my period twice a month...I have NO OTHER side effects like headaches..or lower back pain or pain during sexual intercourse etc...

Do you have ANY IDEA what can be the cause of this and what do you recommend?!

Thank you,
Katie

Reply to Katie
Posted by: gynaedoc | 2010/09/22

When you say twice a month, do you mean the beginning and end of each month, because you should have a period every 28 days.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement